Reinhard, J. M.
Identités du type Baxter-Spitzer pour une classe de promenades aléatoires semi-markoviennes
Annales de l'I.H.P. Probabilités et statistiques, Tome 18 (1982) no. 4 , p. 319-333
Zbl 0513.60092 | MR 683335
URL stable : http://www.numdam.org/item?id=AIHPB_1982__18_4_319_0

Bibliographie

[1] C.K. Cheong et J.L. Teugels, On a semi-Markov generalization of the Random Walk. Stoch. Proc. and their Appl., t. 1, 1973, p. 53-66. MR 368207 | Zbl 0252.60038

[2] W. Feller, An introduction to Probability Theory and its Applications, t. 2, 1971, Wiley, New York. MR 270403 | Zbl 0219.60003

[3] J. Janssen, Les Processus (J-X). Cahiers du C. E. R. O., t. 11, 1969, p. 181-214. MR 273681 | Zbl 0211.20901

J. Janssen, Sur une généralisation du concept de promenade aléatoire sur la droite réelle. Ann. Inst. H. Poincaré, t. A6, 1970, p. 249-269. Numdam | MR 293728 | Zbl 0261.60055

J. Janssen, Some duality results in semi-Markov chain theory. Rev. Roum. Math. Pures et Appl., t. 21, 1976, p. 429-441. MR 426195 | Zbl 0371.60107

[4] J. Janssen et J.M. Reinhard, Duality results for a class of multivariate semi-Markov processes (à paraître dans J. Appl. Prob., mars 1982). Zbl 0504.60087

[5] H.D. Miller, A matrix factorization problem in the theory of random variables defined on a semi-Markov chain, Proc. Camb. Philos. Soc., t. 58, 1962, p. 286-298. Zbl 0114.33702

[6] M. Newbould, A classification of a random walk defined on a finite Markov chain. Z. Wahrscheinlichkeitstheorie verw. Geb., t. 26, 1973, p. 95-104. MR 423541 | Zbl 0247.60040

[7] R. Pyke, Markov renewal processes: definitions and preliminary properties. Ann. Math. Stat., t. 32, 1961, p. 1231-1242; MR 133888 | Zbl 0267.60089

R. Pyke, Markov renewal processes with finitely many states. Ann. Math. Stat., t. 32, 1961, p. 1243-1259. MR 154324 | Zbl 0201.49901

[8] L.D. Stone, On the distribution of the maximum of a semi-Markov process. Ann. Math. Stat., . t. 39, 1968, p. 947-956. MR 232460 | Zbl 0241.60079